# SDR ABXA2023032036

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 52,693 hours, 23,342 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT THRUST REV GREEN LIGHT COMES ON, HOWEVER HANDLE DID NOT GO PAST INTERLOCK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPERATIONAL TEST OF BOTH LEFT AND RIGHT REVERSER SYSTEMS. BOTH MESSAGES CLEARED . OPS CHECK GOOD. REF B767 AMM 78-30-00. AIRCRAFT RETURNED TO SERVICE
